Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Mass between nose and throat, not able swallow or cough it up, trouble sleeping, using nasal spray, no effect. What could it be?

Hi, for the past 2 weeks i have felt there is something stuck between my nose and throat , mild to begin with but the past week has been unbearable. Im constantly swallowing and trying to clear my throat and it feels like somethings moving but never comes out. I am having trouble sleeping because of it and its making me feel depressed. I,ve recently stopped smoking (3 weeks) and using patches and dont know if this has anything to do with it. I,ve been given a nasal spray and been using it for the past 5 days with no effect.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi and thanks for the query,
Please see an ENT specialist to get a proper examination.
If necessary you can get a nasal endoscopy done to see if there is any pathology.
It is an OPD procedure and does not hurt.
If a flexible scope is used the throat can be seen as well.
Do not worry.
Regards, Dr Kishori.
Answered: Thu, 9 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor